Cookies?
Library Header Image
LSE Research Online LSE Library Services

Conditional GMM estimation for gravity models

Nishihat, Masaya and Otsu, Taisuke (2020) Conditional GMM estimation for gravity models. Economics Bulletin, 40 (2). 1106 - 1111. ISSN 1545-2921

[img] Text (Otsu_Conditional GMM estimation_2020) - Published Version
Available under License ["licenses_description_unspecified" not defined].

Download (144kB)

Abstract

This paper studies finite sample performances of the conditional GMM es- timators for a particular conditional moment restriction model, which is commonly ap- plied in economic analysis using gravity models of international trade. We consider the GMM estimator with growing moments and Dominguez and Lobato’s (2004) process- based GMM estimator. Under the simulation designs by Santos Silva and Tenreyro (2006, 2011), we find that Dominguez and Lobato’s (2004) estimator is favorably com- parable with the Poisson pseudo maximum likelihood estimator, and outperforms other estimators.

Item Type: Article
Official URL: http://www.accessecon.com/pubs/eb/
Additional Information: © 2020 The Authors
Divisions: Economics
Subjects: H Social Sciences > HB Economic Theory
Date Deposited: 15 Jun 2020 15:39
Last Modified: 22 Jul 2020 13:12
URI: http://eprints.lse.ac.uk/id/eprint/105083

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics